MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251020
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilation balloon catheter was used in during a procedure performed on (b)(6) 2021.It was noticed that the balloon had a pinhole, which was confirmed via a photo submitted by the customer.No patient complications were reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Additional information: block b5, block d7 (sud reprocessed and reused), block e1 (initial reporter title, initial reporter first name, initial reporter last name, initial reporter address 1, initial reporter city, initial reporter zip/post code, initial reporter phone, health professional, and occupation), block h6 (patient codes and impact codes), and block h8.Block h6: device code a041001 captures the reportable event of balloon pinhole.Block h10: investigation result a visual examination of the returned complaint device found that the balloon was returned not folded which indicates that the device was subjected to positive pressure.Functional evaluation was performed and the balloon was inflated; however, the balloon was noted leaking due to a pinhole near the proximal markerband, thereby confirming the reported problem.A visual examination was performed to the balloon material and proximal markerband and no issues were identified that could potentially have contributed to this complaint.A visual, tactile and microscopic analysis were performed to the tip and the shaft, and no damages were found.The reported problem is most likely due to the device coming into contact with a sharp object during preparation for the procedure could have possible affected the device performance and its intended purpose.Therefore, the most probable root cause is unintended use error caused or contributed to event.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instruction for use (ifu)/product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilation balloon catheter was used during a procedure performed on (b)(6) 2021.It was noticed that the balloon had a pinhole, which was confirmed via a photo submitted by the customer.No patient complications were reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.**additional information received on may 9, 2021** reportedly, the device was used in the ureter and the problem was noticed during preparation.There were no patient complications reported as a result of this event.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11782618
Report Number3005099803-2021-02074
Device Sequence Number14367215
Product Code EZN
UDI-Device Identifier08714729341123
UDI-Public08714729341123
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2023
Device Model NumberM0062251020
Device Catalogue Number225-102
Device Lot Number0025706884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer05/09/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1